# SDR NACA20030124

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 38,801 hours
- Engine: Pwa R2800CB3
- Engine time: 406 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R2800
- Part serial: CP450668
- Condition: Making Metal
- Location: Nr 1
- Part time: 406 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, K
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE PRECAUTIONARY SHUT DOWN DUE TO DOUBLE SHORTED SECONDARY AND LOSS OF OIL.  REPLACED NR 1 ENGINE DUE TO MAKING METAL.
